Anyone can advice what should I do I have taken the bisoprolol I feel restless and always want to sleep and also burning sensation at my chest.
Any health supplement can help to heal.
Could it be when you have taken it?
With or without food ?
Just check with your Dr or nurse.
I have taken the biso yesterday at 5pm and this morning I have taken magnesium and q10 afterthat I feel like vomitting and fatique also have some burning sensation at the chest
I am wonder could it be while biso is still working in my body when I take magnesium is the reaction.
My another concern is will biso hv side effect on liver cos I do hv hep b.
Can anyone advice?.
How recently have you had a full set of blood tests including liver, kidney, thyroid, cholesterol, etc?
The test is every 4 to 6 months.
Thanks for the your advice.
I shall consult my doctor.
I take 10mg with no noticeable side effects. But we are all so different and some of the so called bomb proof ones have made me ill.
I take mine in the morning with toast and probiotic drink?
That is good ideal I shall also take with probiotic drink.
Normally bisoprolol is taken once in the morning (that is base regime) so that it is most effective during the day and does not pull down rate and BP too much at night. However some do take at night or split dose. Some take before food and some with. I usually take 30 mins before and that seems to work ok.
However I personally would definitely not be looking to add another supplement, especially without the knowledge and approval of consultant / EP. I would also go to your pharmacist and do a medicines review (free) - I found it 20 minutes excellently spent. I would also consider dropping the other supplements for a short period. I would then go and discuss with EP and / or GP and tell them about issues and pharmacist review. Key with your hp.
Make sure the tablet goes straight to the stomach. The latest tablets I have are large round ones that don't go straight and all the way down so I eat a few grapes or a cracker to get it down.
Let us all know how you get on.
On the directions on the bottle of CoQ10 it says if taken with an anticoagulant and some blood pressure meds it can cause nausea and to discontinue use. You may want to check with your health care provider.
Thanks for your advice
Many thanks for your advice.
I shall keep you update.
For your info. I am a singaporean. Text you from singapore.
I experience tiredness and lassitude after taking Bisoprolol. I approached my doctor several times and now she has agreed to reduce to 2.5mg (from 10mg). She also prescribed a low dose of levothyroxene. I've noticed some difference but not a great deal.
If in AF that in itself can cause tiredness and fatigue.
My GP doesn't seem to realise this. I'll mention it at my next appointment.
Now when I feel it starting I cough out as hard as I can and it stops. I dont know if that will work for...
awful feeling of how can I say this, worry or overwhelming feeling. Like not safe or something. Have had...
bebecause of of side effects .I wandering g if sameone can tell me the frecuecy of the episode of AF. ...
attack I didn’t realise atrial fib relation can give you such chest pain I would be grateful if you could comment...
which can last up to 36 hours. The doctor said that since my last ablation in 2012, they have improved...